MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION, 37CM 6/BX; GEI

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION, 37CM 6/BX; GEI
Model Number EB010
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: colectomy.Additional information received by email from sales representative on 5mar2019: english text provided by sales representative: here the full text from dr.In english for submitting to the us: it was a severe venous bleeding from the colica sinsitra / mesenterica inferior.During the whole procedure the sealed tissue and vessels were a bit oozing.During the sealing of a mobilized vessel the voyant gave the tone for completed cycle, during cutting there occured a severe bleeding, in the end 500cc bloodloss.During inspection of the seal, there was no seal at all visible.Jaws were clean before sealing.The patient was young and high bmi.Patient did not had a blood transfusion after the or but the doctor believes she will recover normally.Remark: the patient had crohn disease before but this was no longer the case at this moment as the doctor explained.After testing and implementation they are working now 8 months with the voyant without any complaints.Today they will use the competitor device, because of a high bmi patients also for a lar procedure.Next week the doctor is willing to work with voyant again during a hemi right colectomy.Additional information from email from surgeon to sales representative on 04mar2019: according to the assistant, the handpiece showed an error message before the device was used, the jaws were clean.Additional information received from email from sales representative 06mar2019: how was the bleeding resolved? suturing or clip, i will ask next time i see the surgeon.He [surgeon] said that when entering the trocar the alarm went off, probably it was because he pressed the button accidentally.We discussed this and was confirmed.Intervention: suturing or clips.Patient status: expected to recover normally after 500cc blood loss.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed.The event unit met current specifications and there were no visible non-conformances.Although the exact root cause of the reported event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: colectomy.Additional information received by email from sales representative on 5mar19: english text provided by sales representative: here the full text from dr.In english for submitting to the us: it was a severe venous bleeding from the colica sinsitra / mesenterica inferior.During the whole procedure the sealed tissue and vessels were a bit oozing.During the sealing of a mobilized vessel the voyant gave the tone for completed cycle, during cutting there occured a severe bleeding, in the end 500cc bloodloss.During inspection of the seal, there was no seal at all visible.Jaws were clean before sealing.The patient was young and high bmi.Patient did not had a blood transfusion after the or but the doctor believes she will recover normally.Remark : the patient had crohn disease before but this was no longer the case at this moment as the doctor explained.After testing and implementation they are working now 8 months with the voyant without any complaints.Today they will use the competitor device, because of a high bmi patiens also for a lar procedure.Next week the doctor is willing to work with voyant again during a hemi right colectomy.Additional information from email from surgeon to sales representative on 04mar2019: according to the assistant, the handpiece showed an error message before the device was used, the jaws were clean.Additional information received from email from sales representative 06mar2019: how was the bleeding resolved? suturing or clip, i will ask next time i see the surgeon.He [surgeon] said that when entering the trocar the alarm went off, probably it was because he pressed the button accidentally.We discussed this and was confirmed.Intervention: suturing or clips.Patient status: expected to recover normally after 500cc blood loss.

Brand Name
EB010, VOYANT 5MM FUSION, 37CM 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8441519
Report Number2027111-2019-00386
Device Sequence Number19145816
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)200131(30)01(10)1332770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1332770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date04/23/2019
Patient Sequence Number1